Adderall Withdraw Symptoms
Posted 14 April 2008 - 06:51 PM
Posted 27 April 2008 - 02:48 AM
The stuff leaves your system in about 4 days. But since Adderall does its best to decrease your REM sleep, you will most likely be REM sleeping and dreaming for those 4 days. And probably sweating profusely. During withdrawal I didn't get out of bed except to go to the bathroom and change the sheets. If I could have gotten out of bed, I would've gone to the emergency room.
I did have the foresight to call some friends to check up on me, but just barely. I had a vivid dream that I called one of these friends again and told her not to come over, so when she did come over, I was very surprised.
Oh, and since it's an appetite suppressant, during the whole withdrawal time I was ravenous. Again, if I could've gotten out of bed, I would've eaten everything in the house.
Posted 29 April 2008 - 02:20 PM
Posted 17 October 2008 - 09:27 PM
I had to stop taking my adderall recently for a sleep study. I'm taking 70mg timed released and went cold turkey for 4 days. I now know what it's like to be in detox. It was horrible!! My whole body hurt (well worse than it normally does). I slept for at least 2 days with very little time awake to eat and use the restroom. I hope I don't have to do that again anytime soon.
Posted 17 October 2008 - 09:54 PM
Posted 18 October 2008 - 06:18 PM
But I was surprised to learn recently that Ritalin does give you withdrawal symptoms.
I was in Brazil and my Ritalin finished, I wasn't too bothered but by the fourth day - massive Depression struck.
Really really surprised, I thought it was something I could just start and stop and take it whenever I want or stop for a month ...
My doctor confirmed my depression was because of that.
Which was good news.
Because that means a collection of my previous bouts of depressions could have been triggered by exactly that: me having a break or the meds itself running out.
I also take amphetamines / benzidrine which could be or is somewhat closer to Adderall.
Must be similarly vigilant not to run out or have irresponsible breaks just for the sake of trying to be "drug-free"
I never get "cravings" for any of my meds. But I've learnt now that if I stop I am in for a shock
Posted 18 October 2008 - 06:45 PM
Posted 18 October 2008 - 07:10 PM
Good luck with your first dose tonight. Do remember that the initial doses are low to let you build up. My wife told me I slept better even on the first night. I didn't start to feel it, though, until the third dosing stage (3.75 g). As for the Adderall, I do hope that you can reduce your dosage.
Posted 26 October 2008 - 06:50 PM
Posted 28 October 2008 - 05:24 PM
Yes.. because.. we have narcolepsy..
take away the stimulant and.. well.. i fall asleep
Posted 28 October 2008 - 08:28 PM
Posted 28 October 2008 - 10:28 PM